DBLP BibTeX Record 'journals/heuristics/RomeijnM04'

@article{DBLP:journals/heuristics/RomeijnM04,
  author    = {H. Edwin Romeijn and
               Dolores Romero Morales},
  title     = {Asymptotic Analysis of a Greedy Heuristic for the Multi-Period
               Single-Sourcing Problem: The Acyclic Case},
  journal   = {J. Heuristics},
  volume    = {10},
  number    = {1},
  year      = {2004},
  pages     = {5-35},
  ee        = {http://dx.doi.org/10.1023/B:HEUR.0000019984.80186.48},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}